# SDR IPXA09557657

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 630 LBL 19 LT FLOOR TO SIDEWALL IS CORRODED.  BLENDED AREA PER SRM 53-00-53-1AI DETAIL V FOUND TO BE WITHIN LIMITS PER SRM 53-00-53.  ALODINED AND REFINISHED PER SRM 51-20-01-0G IAW IPXA EOB757-5310-32833A.
